# SDR C77A20150811002

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 17085282401
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR, AFT SLIDE FITTING LOWER MOUNT BRACKET HAS CORROSION AROUND NUTPLATE.  DURING BASIC CHECK, INSPECTION FOUND THE AFT PAX DOOR SURROUNDING STRUCTURE ANGLE, NUT HOLDER PN 170-85282-401 WITH CORROSION DAMAGE.  THE CORROSION DAMAGE MEASURES THE FOLLOWING APPROX DIMENSIONS, 1.5 INCHES X 1.0 INCH WITH 100% EXFOLIATION.  REQUESTED & RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD 2015-170-072131, TO FABRICATE THE CRACKED ANGLE BRACKET FROM 7475-T761 .040 INCH THICK SHEET & REPLACE IT.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR.
